# SDR SWAA2014112634494

- Difficulty date: November 4, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP LOWER SURFACE CORRODED.  REPAIRED FLAP IAW SRM.
